Kodai Mathematical Journal

Orders of meromorphic mappings into Hopf and Inoue surfaces

Takushi Amemiya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In a late paper of J. Noguchi and J. Winkelmann [7] (J. Math. Soc. Jpn., Vol. 64 No. 4 (2012), 1169-1180) they gave the first instance where Kähler or non-Kähler conditions of the image spaces make a difference in the value distribution theory. In this paper, we will investigate orders of meromorphic mappings into a Hopf surface which is more general than dealt with by Noguchi-Winkelmann, and an Inoue surface. They are non-Kähler surfaces and belong to VII0-class. For a general Hopf surface S, we prove that there exists a differentiably non-degenerate holomorphic mapping f: C2S with order at most one. For any Inoue surface S′, we prove that every non-constant meromorphic mapping f: CnS′ is holomorphic and its order satisfies ρf ≥ 2.

Article information

Source
Kodai Math. J., Volume 38, Number 3 (2015), 493-509.

Dates
First available in Project Euclid: 30 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1446210591

Digital Object Identifier
doi:10.2996/kmj/1446210591

Mathematical Reviews number (MathSciNet)
MR3417518

Zentralblatt MATH identifier
1331.32006

Citation

Amemiya, Takushi. Orders of meromorphic mappings into Hopf and Inoue surfaces. Kodai Math. J. 38 (2015), no. 3, 493--509. doi:10.2996/kmj/1446210591. https://projecteuclid.org/euclid.kmj/1446210591


Export citation